# SDR FDEA202304120630

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26158
- Aircraft time: 74,685 hours, 26,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PDIS  974     27-50  9266     12APR23  MEM  FACT  U  ON APPROACH AT FLAP EXTENSION TO FLAPS 1, RECEIVED  A TE FLAP DISAGREE.  DISCONTINUED APPROACH.  COMPLIED WITH THE QRH, DECLARED AN EMERGENCY CHOSE  36C INSTEAD OF 36L.  THE ALTERNATE SLAT/FLAP SYSTEM  WORKED WELL, AND WE LANDED UNEVENTFULLY INTO  MEMPHIS.        ***EMERGENCY DECLARED***   FACT 12APR23 21:58   MEM U  AMM: 12-13-06-3  AMM: 12-21-09-3  PERFORMED TRAILING EDGE FLAP TRANSMISSION OIL  REPLENISHING ON BOTH WINGS PER 757 AMM 12-13-06-3  AND TRAILING EDGE FLAP SYSTEM LUBRICATION ON BOTH  WINGS PER 757 AMM 12-21-09-3. BITE CHECKED ALL 3  BOXES, 305 FOUND ON FSEU 1 ON PREVIOUS HISTORY,  REFERENCED FIM 27-51-00 FIG. 105.
